# SDR FDEA201306201353

- Difficulty date: June 20, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48480
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP BETWEEN XIFH 159.300 TO XIFH 165.300 MISREPAIRED.  REPAIRED IAW EA 1-5750-166138.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 116.
